MAUDE Adverse Event Report: STRYKER TRAUMA KIEL NAIL HOLDING SCREW FEMUR RETROGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL NAIL HOLDING SCREW FEMUR RETROGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2353-3904
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned but as per communication the product was confirmed with no damage and found to be functional.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design-related problems were unable to be identified as the lot number was not communicated.Based on the available information and communication, the root cause is user-related as the device was found to be functional and had no damage.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "the threads of the nail holding screw was damaged when attached to the nail.".

Brand Name
NAIL HOLDING SCREW FEMUR RETROGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16686202
Report Number0009610622-2023-00101
Device Sequence Number8116091
Product Code HSB
UDI-Device Identifier07613327381825
UDI-Public07613327381825
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2353-3904
Device Catalogue Number23533904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexMale